# SDR UPS99229643

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 65191441
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON LT ELEVATOR REAR SPAR ON BRACKET AT TAB ROD CUTOUT.  CRACKED BRACKET REPLACED IAW DRAWING 65-25635.
